Author Ichimura, Humio/ Sumida-Takahashi, Hiroki/
Content Type Journal Article
Journal Title Tokyo Journal of Mathematics
Volume 44
Issue 1
Published Date 2021-01-07
departments Science and Technology
Author Ichimura, Humio/ Sumida-Takahashi, Hiroki/
Content Type Journal Article
Journal Title Journal de Théorie des Nombres de Bordeaux
Volume 28
Issue 2
Published Date 2017-01-02
departments Science and Technology
Author Sumida-Takahashi, Hiroki/
Content Type Departmental Bulletin Paper
Journal Title Journal of mathematics, the University of Tokushima
Volume 41
Published Date 2007
departments Science and Technology